# SDR SWAA2021031554265

- Difficulty date: March 10, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 50,980 hours, 34,143 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Loose
- Location: Lt Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H O/W EXIT HANDLE LOOSE / INSTALLED L/H O/W EXIT HANDLE PER AMM 52-22-51
